# SDR AALA201604209008

- Difficulty date: April 19, 2016
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N935UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- Aircraft time: 70,286 hours, 26,733 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fastener
- Condition: Wrong Part
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  FLIGHT ATTENDANT ADVISED 1L DOOR VERY HARD TO ARM.  FOUND INCORRECT HARDWARE INSTALLED ON DISARM INDICATOR FLAP CAUSING INTERFERENCE WITH LEVER.  INSTALLED CORRECT HARDWARE & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 52-11-00.
